# SDR AU980863

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT AILERON BALANCE WEIGHT ATTACHMENT AREA CORRODED.  ALL BALANCE WEIGHT ATTACHMENT RIVETS WERE REMOVED AND 'AN' NUTS AND BOLTS INSTALLED.  PART TOTAL CYCLES:  5,343.
